Discussions that mention synthroid

Thyroid Disorders board


I can understand your sleep patterns. I too have the same problem. I finally went to an endocrinologist who has given me the most help.My regular physician wasn't any help.I was finally dx'd with auto immune thyroiditus, which means my immune system is destroying my thyroid. I have hives also, which I was told was due to my immune systems response to the thyroid.The horrible feeling I was also told is part of the thyroid problem. I was given allegra and take benadryl which gives me some relief. I also take synthroid, have been taking it for about 5 months. It also helps as long as the dosage amount is correct. I can also tell when I need an increase by the pain in my joints. When my pain gets really severe the doctor will do test to determine if my meds need increased. I now have regular blood work done so the doctor can watch the progress of this.By all means if you feel your doctor is not taking you serious or not doing anything for you see someone else. I saw three different doctors before I went to an endocrinologist, and he has helped me more in the few months I've gone to him then the others did in a couple of years.
My mom is hypo and gets hives and has very itchy skin. She had this long before she was diagnosed. come to find out it is a symptom. She is on synthroid but still has occasional outbreaks. KK
hi butterfly,

i think auntieweasle (GREAT userid) implied that she was both hypo (she takes synthroid -- that's for hypo's) and had/has hives, and that her sleep was all over the place ... perhaps you should read auntieweasle's reply again, knowing that hypo and synthroid go together ...

:D jb